Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Persistently finite, persistently arithmetic theories


Authors: C. J. Ash and T. S. Millar
Journal: Proc. Amer. Math. Soc. 89 (1983), 487-492
MSC: Primary 03C57; Secondary 03C15, 03C50
MathSciNet review: 715872
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result shows that a certain class of theories, the persistently finite, persistently arithmetic theories, have only arithmetic countable models.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C57, 03C15, 03C50

Retrieve articles in all journals with MSC: 03C57, 03C15, 03C50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0715872-0
Keywords: Decidable models, complete types, hyperarithmetic, undecidable models
Article copyright: © Copyright 1983 American Mathematical Society